Possibly My epilepsy?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Gina :)
New Member


Date Joined Apr 2009
Total Posts : 3
   Posted 10/4/2009 5:57 PM (GMT -7)   
Hi! I need help! I Have been having some weird problems and my doctor seems to think it is my epilepsy. I am not so sure. I was Diagnosed when I was 18. My mom had taken me when I was younger but the EEG always came out neg but I was always having classic petite mal seizures. They left it as an open diagnosis. To be honest I think she just didn't want to push it. When I was old enough to take myself I did. He said I did have Petite mal Seizures and had been having them a long time. I had been put on Medication and was on it till I was 24. I went back to the Doctor and he told me I had been seizure sure free I didn't need the meds. So I am now 32. about 2 months ago I started having Weakness, weight loss, problems with vision, Dizziness, fatigue, Heart Palpitations, Drop in BP on standing (Even though I have HIGH BP), Tingling in fingers when standing and (this one is hard to explain) Almost like Vibrating sensations throughout my body after standing like I was Electrically shocked. The fatigue and weakness and such has been going on for about 2 years. But everything else is New. They thought It may have been Fibromialga or Lupus. And So My Doctor ran every test he could and told me that he didn't know what it was and thought I had Hypostatic Blood pressure. Then he tells me he thinks my Epilepsy is back. The Neuro is Checking my urine which I find odd but ok. He also wants a MRI, MRA, Caradid Artery U/S, And EEG.

Does any of this sound like it could be my Epilepsy to you. I am so lost. I can barely function .... On a good day I can handle my four kids. On a Bad day I just want to lay down and not get up! It is so hard to move ! :( I hope they figure this out!

Plus they added Topamax to my meds but this didn't all start till August and I have been taking it since June! So I would have thought it was that if it didn't take SO long! It has a MAJOR list of Side Efects!

YUCK!

Thanks!
Worried Mom of 4

missyo
New Member


Date Joined Sep 2008
Total Posts : 14
   Posted 10/7/2009 8:08 AM (GMT -7)   
Hello,  Sorry about your new problems.  I agree you probably need the MRI, etc.  I don't understand going off the meds unless you had been seizure free for a very long time.  My neuro told me I would never been medication free.  I have complex partials.  I take 600 mg topamax & 400 mg Lamictal XR.  I have auras sometimes but have not in a long time since Lam. was added.  I have been on Topamax for 9 yrs no side effects.  I am not sure about you side effects except the tingling I sometimes have that and the exhaustion after a seizure.  You might want a 2nd opinion after you get the 1st.  Hope you figure this out & don't give up hope.  Missy
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 1:46 AM (GMT -7)
There are a total of 2,733,979 posts in 301,164 threads.
View Active Threads


Who's Online
This forum has 151298 registered members. Please welcome our newest member, FrankByMonster.
195 Guest(s), 1 Registered Member(s) are currently online.  Details
Stanislav


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer